MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-579
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by manufacturer for evaluation.Part not returned for evaluation.
 
Event or Problem Description
A site representative reported that while outside of procedure the screw head of the medium fighter was outworn.There was no patient present at the time of the issue.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, MEDIUM PASSIVE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6915982
Report Number1723170-2017-04026
Device Sequence Number1239298
Product Code OLO
UDI-Device Identifier00721902467707
UDI-Public00721902467707
Combination Product (Y/N)N
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-579
Device Lot Number150115
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1